Drug Hypersensitivity Syndrome
"Drug Hypersensitivity Syndrome" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus,
MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure,
which enables searching at various levels of specificity.
Severe drug eruption characterized by high fever, erythematous rash and inflammation of internal organ(s).
|Drug Hypersensitivity Syndrome
- Drug Hypersensitivity Syndrome
- Drug Hypersensitivity Syndromes
- Hypersensitivity Syndrome, Drug
- Hypersensitivity Syndromes, Drug
- Syndrome, Drug Hypersensitivity
- Syndromes, Drug Hypersensitivity
- DRESS Syndrome
- DRESS Syndromes
- Drug Reaction with Eosinophilia and Systemic Symptoms
- Drug Reaction with Eosinophilia and Systemic Symptoms Syndrome
Below are MeSH descriptors whose meaning is more general than "Drug Hypersensitivity Syndrome".
Below are MeSH descriptors whose meaning is more specific than "Drug Hypersensitivity Syndrome".
This graph shows the total number of publications written about "Drug Hypersensitivity Syndrome" by people in this website by year, and whether "Drug Hypersensitivity Syndrome" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.
|Year||Major Topic||Minor Topic||Total|
To return to the timeline, click here.
Below are the most recent publications written about "Drug Hypersensitivity Syndrome" by people in Profiles.
Urine trouble: genitourinary tuberculosis and subsequent DRESS syndrome. BMJ Case Rep. 2017 Aug 07; 2017.
[Case report; A case of fulminant type 1 diabetes associated with drug-induced hypersensitivity syndrome]. Nihon Naika Gakkai Zasshi. 2014 May 10; 103(5):1183-6.